# SDR 96ZZZX5904

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24KG
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070309
- Engine: Cont TSIO360EB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Roughness
- Location: Rt Eng
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

UPON ROTATION, ENGINE ROUGHNESS WAS NOTED BY PILOT.  TOWER REPORTED SMOKE FROM RIGHT ENGINE.  LANDING PATTERN WAS ENTERED IMMEDIATELY, AND UNEVENTFUL LANDING MADE.  MAINTENANCE COULD NOT DUPLICATE PROBLEM ON GROUND.  RUN-UPS AND ENGINE INSPECTIONS SHOWED NO VISUAL EXTERNAL DEFECTS.  MAINTENANCE INVESTIGATIONS ARE CONTINUING INTO THE PROBLEM.  OCCURRED NOV 19, 1996.
